Restless legs!

Hi it's been a while since I've been on here. My background is that I got a dvt in my thigh/groin last February after surgery. I was on warfarin for 6 months and wear a compression stocking on the affected leg (although I haven't been wearing it much due to the hot weather). I still get pain/ swelling in my leg most days and been diagnosed with post thrombotic syndrome. I'm just wondering if restless legs at night is a symptom of this as the past few months I can't sleeps due to this extremely annoying condition. The thing is I get it in both legs. Last night I was close to tears with frustration. I've made a gp appointment for Monday but I'm almost certain that I'll be told there's nothing they can do to help (as always). Thanks in advance for any replies x

1 Reply

  • Oh yes there is. Dopamine agonist drugs used for Parkinson's disease are often used. Example Pramipexole. The only thing about these drugs is weaning yourself off them. The withdrawal is very unpleaseant. Do a search on DAWS to get more info. I can concur though having both Parkinson's disease and RLS and having tried to wean myself off the Pramipexole. I was glad to start taking the Pramipexoe again.

    You may prefer to have some sleep and leave worrying about DAWS another day. I know I would.

You may also like...